# SDR 2001UALA00511

- Difficulty date: April 12, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 19,318 hours, 3,766 cycles
- Engine: Pwa PW4077
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141W8517
- Condition: Cracked
- Location: Fuselage
- Part time: 19,318 hours, 3,765 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCIES: STA. 246 BUCKLED STIFFENER AT LBL - 7,  RBL - 26.06, 50.0STA. 246 CRACKED STIFFENER AT LBL - 38.5STA. 246 CRACKED MID-CHORD AT LBL - 7 REPAIRED MID-CHORD PER SRM 53-10-51, REPAIR 2.REPLACED CRACKED AND BUCKLED STIFFENERS PER SRM 53-10-51, REPAIR 3.
